# SDR COZA20221005140

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 46,306 hours, 39,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE UPPER CHORD OF THE FLOORBOARD FLOOR SUPPORT @STATION 986.5, LBL 25 TO RBL 24.
